Minimum sum set coloring of trees and line graphs of trees

Flavia Bonomo, Guillermo Durán, Javier Marenco, Mario Valencia-Pabon
Discrete Applied Mathematics, Volume 159, Number 5, page 288--294 - 2011
Download the publication : BDMV11.pdf [241Ko]  

BibTex references

@Article\{BDMV11,
  author       = "Bonomo, Flavia and Dur\'an, Guillermo and Marenco, Javier and Valencia-Pabon, Mario",
  title        = "Minimum sum set coloring of trees and line graphs of trees",
  journal      = "Discrete Applied Mathematics",
  number       = "5",
  volume       = "159",
  pages        = "288--294",
  year         = "2011",
  publisher    = "Elsevier",
  url          = "http://publicaciones.dc.uba.ar/Publications/2011/BDMV11"
}

Other publications in the database

» Flavia Bonomo
» Guillermo Durán
» Javier Marenco
» Mario Valencia-Pabon